Skip to main content
European Commission logo print header

Mesoscopic models for propagation in biology


Nonlinear stability of chemotactic clustering with discontinuous advection

Author(s): Vincent Calvez, Franca Hoffmann
Published in: ARXIV, 2020
Publisher: arXiv
DOI: 10.48550/arXiv.2009.11048

The Cauchy problem for the infinitesimal model in the regime of small variance

Author(s): Florian Patout
Published in: 2020
Publisher: arXiv

Large deviations for velocity-jump processes and non-local Hamilton-Jacobi equations

Author(s): Bouin, Emeric; Calvez, Vincent; Grenier, Emmanuel; Nadin, Grégoire
Published in:, 2019
Publisher: HAL archives-ouvertes

Non-local competition slows down front acceleration during dispersal evolution

Author(s): Vincent Calvez, Christopher Henderson, Sepideh Mirrahimi, Olga Turanova, Thierry Dumont
Published in: 2018
Publisher: arXiv

Chemotactic waves of bacteria at the mesoscale

Author(s): Vincent Calvez
Published in: 2016
Publisher: To appear in J. European Math Society

Influence of a mortality trade-off on the spreading rate of cane toads fronts

Author(s): Bouin , Emeric; Chan , Matthew H.; Henderson , Christopher; Kim , Peter S.
Published in: 2017, 2018
Publisher: To appear in Comm. Partial Differential Equations

Existence of recombination-selection equilibria for sexual populations

Author(s): Thibault Bourgeron, Vincent Calvez, Jimmy Garnier, Thomas Lepoutre
Published in: 2017
Publisher: arXiv

Long time evolutionary dynamics of phenotypically structured populations in time periodic environments

Author(s): FIGUEROA IGLESIAS , Susely; Mirrahimi , Sepideh
Published in:, Issue 2, 2018
Publisher: To appear in SIAM J. Math Analysis

A note on hypocoercivity for kinetic equations with heavy-tailed equilibrium

Author(s): Nathalie Ayi, Maxime Herda, Hélène Hivert, Isabelle Tristani
Published in: Comptes Rendus. Mathématique, Issue 358/3, 2020, Page(s) 333-340, ISSN 1778-3569
Publisher: Académie des Sciences
DOI: 10.5802/crmath.46

Horizontal gene transfer: numerical comparison between stochastic and deterministic approaches

Author(s): Vincent Calvez, Susely Figueroa Iglesias, Hélène Hivert, Sylvie Méléard, Anna Melnykova, Samuel Nordmann
Published in: ESAIM: Proceedings and Surveys, Issue 67, 2020, Page(s) 135-160, ISSN 2267-3059
Publisher: SMAI
DOI: 10.1051/proc/202067009

Uniqueness of the viscosity solution of a constrained Hamilton–Jacobi equation

Author(s): Vincent Calvez, King-Yeung Lam
Published in: Calculus of Variations and Partial Differential Equations, Issue 59/5, 2020, ISSN 0944-2669
Publisher: Springer Verlag
DOI: 10.1007/s00526-020-01819-0

Inside dynamics for stage-structured integrodifference equations

Author(s): Nathan G. Marculis, Jimmy Garnier, Roger Lui, Mark A. Lewis
Published in: Journal of Mathematical Biology, Issue 80/1-2, 2020, Page(s) 157-187, ISSN 0303-6812
Publisher: Springer Verlag
DOI: 10.1007/s00285-019-01378-9

A Hamilton–Jacobi method to describe the evolutionary equilibria in heterogeneous environments and with non-vanishing effects of mutations

Author(s): Sylvain Gandon, Sepideh Mirrahimi
Published in: Comptes Rendus Mathematique, Issue 355/2, 2017, Page(s) 155-160, ISSN 1631-073X
Publisher: Elsevier Masson
DOI: 10.1016/j.crma.2016.12.001

Super-linear spreading in local bistable cane toads equations

Author(s): Emeric Bouin, Christopher Henderson
Published in: Nonlinearity, Issue 30/4, 2017, Page(s) 1356-1375, ISSN 0951-7715
Publisher: Institute of Physics Publishing
DOI: 10.1088/1361-6544/aa5d65

Blow-Up Phenomena for Gradient Flows of Discrete Homogeneous Functionals

Author(s): Vincent Calvez, Thomas O. Gallouët
Published in: Applied Mathematics & Optimization, 2017, ISSN 0095-4616
Publisher: Springer Verlag
DOI: 10.1007/s00245-017-9443-z

Traveling wave and aggregation in a flux-limited Keller-Segel model

Author(s): Vincent Calvez, Benoȋt Perthame, Shugo Yasuda
Published in: Kinetic & Related Models, Issue 11/4, 2018, Page(s) 891-909, ISSN 1937-5077
Publisher: AIMS
DOI: 10.3934/krm.2018035

Spreading in kinetic reaction–transport equations in higher velocity dimensions

Published in: European Journal of Applied Mathematics, 2018, Page(s) 1-29, ISSN 0956-7925
Publisher: Cambridge University Press
DOI: 10.1017/S0956792518000037

The Bramson logarithmic delay in the cane toads equations

Author(s): Emeric Bouin, Christopher Henderson, Lenya Ryzhik
Published in: Quarterly of Applied Mathematics, Issue 75/4, 2017, Page(s) 599-634, ISSN 0033-569X
Publisher: Brown University
DOI: 10.1090/qam/1470

Travelling Chemotactic Aggregates at Mesoscopic Scale and BiStability

Author(s): Vincent Calvez, Laurent Gosse, Monika Twarogowska
Published in: SIAM Journal on Applied Mathematics, Issue 77/6, 2017, Page(s) 2224-2249, ISSN 0036-1399
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/16M1108108

A Hamilton–Jacobi approach to characterize the evolutionary equilibria in heterogeneous environments

Author(s): Sepideh Mirrahimi
Published in: Mathematical Models and Methods in Applied Sciences, Issue 27/13, 2017, Page(s) 2425-2460, ISSN 0218-2025
Publisher: World Scientific Publishing Co
DOI: 10.1142/S0218202517500488

Beneficial mutation-selection dynamics in finite asexual populations: a free boundary approach

Author(s): Lionel Roques, Jimmy Garnier, Guillaume Martin
Published in: Scientific Reports, Issue 7/1, 2017, ISSN 2045-2322
Publisher: Nature Publishing Group
DOI: 10.1038/s41598-017-17212-5

A first-order asymptotic preserving scheme for front propagation in a one-dimensional kinetic reaction–transport equation

Author(s): Hélène Hivert
Published in: Journal of Computational Physics, Issue 367, 2018, Page(s) 253-278, ISSN 0021-9991
Publisher: Academic Press
DOI: 10.1016/

Thin Front Limit of an Integro-differential Fisher-KPP Equation with Fat-Tailed Kernels

Author(s): Emeric Bouin, Jimmy Garnier, Christopher Henderson, Florian Patout
Published in: SIAM Journal on Mathematical Analysis, Issue 50/3, 2018, Page(s) 3365-3394, ISSN 0036-1410
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/17M1132501

Quantitative Convergence Towards a Self-Similar Profile in an Age-Structured Renewal Equation for Subdiffusion

Author(s): Hugues Berry, Thomas Lepoutre, Álvaro Mateos González
Published in: Acta Applicandae Mathematicae, Issue 145/1, 2016, Page(s) 15-45, ISSN 0167-8019
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s10440-016-0048-3

Large deviations of a velocity jump process with a Hamilton–Jacobi approach

Author(s): Nils Caillerie
Published in: Comptes Rendus Mathematique, Issue 355/2, 2017, Page(s) 170-175, ISSN 1631-073X
Publisher: Elsevier Masson
DOI: 10.1016/j.crma.2016.12.011

Modeling Edar expression reveals the hidden dynamics of tooth signaling center patterning

Author(s): Alexa Sadier, Monika Twarogowska, Klara Steklikova, Luke Hayden, Anne Lambert, Pascal Schneider, Vincent Laudet, Maria Hovorakova, Vincent Calvez, Sophie Pantalacci
Published in: PLOS Biology, Issue 17/2, 2019, Page(s) e3000064, ISSN 1545-7885
DOI: 10.1371/journal.pbio.3000064

Limiting Hamilton–Jacobi equation for the large scale asymptotics of a subdiffusion jump-renewal equation

Author(s): Vincent Calvez, Pierre Gabriel, Álvaro Mateos González
Published in: Asymptotic Analysis, Issue 115/1-2, 2019, Page(s) 63-94, ISSN 0921-7134
Publisher: IOS Press
DOI: 10.3233/ASY-191528

Asymptotic analysis of a quantitative genetics model with nonlinear integral operator

Author(s): Vincent Calvez, Jimmy Garnier, Florian Patout
Published in: Journal de l’École polytechnique — Mathématiques, Issue 6, 2019, Page(s) 537-579, ISSN 2270-518X
DOI: 10.5802/jep.100

Catch Me If You Can: A Spatial Model for a Brake-Driven Gene Drive Reversal

Author(s): Léo Girardin, Vincent Calvez, Florence Débarre
Published in: Bulletin of Mathematical Biology, Issue 81/12, 2019, Page(s) 5054-5088, ISSN 0092-8240
Publisher: Academic Press
DOI: 10.1007/s11538-019-00668-z

A mathematical model to investigate the key drivers of the biogeography of the colon microbiota

Author(s): Simon Labarthe, Bastien Polizzi, Thuy Phan, Thierry Goudon, Magali Ribot, Beatrice Laroche
Published in: Journal of Theoretical Biology, Issue 462, 2019, Page(s) 552-581, ISSN 0022-5193
Publisher: Academic Press
DOI: 10.1016/j.jtbi.2018.12.009

Singular limits for models of selection and mutations with heavy-tailed mutation distribution

Author(s): Sepideh Mirrahimi
Published in: Journal de Mathématiques Pures et Appliquées, Issue 134, 2020, Page(s) 179-203, ISSN 0021-7824
Publisher: Elsevier BV
DOI: 10.1016/j.matpur.2019.10.001

Evolution of Specialization in Heterogeneous Environments: Equilibrium Between Selection, Mutation and Migration

Author(s): Sepideh Mirrahimi, Sylvain Gandon
Published in: Genetics, Issue 214/2, 2020, Page(s) 479-491, ISSN 0016-6731
Publisher: Genetics Society of America
DOI: 10.1534/genetics.119.302868

Propagation in a Fractional Reaction–Diffusion Equation in a Periodically Hostile Environment

Author(s): Alexis Léculier, Sepideh Mirrahimi, Jean-Michel Roquejoffre
Published in: Journal of Dynamics and Differential Equations, 2020, ISSN 1040-7294
Publisher: Plenum Publishers
DOI: 10.1007/s10884-020-09837-4

The Geometry of Diffusing and Self-Attracting Particles in a One-Dimensional Fair-Competition Regime

Author(s): Vincent Calvez, José Antonio Carrillo, Franca Hoffmann
Published in: Nonlocal and Nonlinear Diffusions and Interactions: New Methods and Directions, 2017, Page(s) 1-71
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-61494-6_1

Concentration Waves of Chemotactic Bacteria: The Discrete Velocity Case

Author(s): Vincent Calvez, Laurent Gosse, Monika Twarogowska
Published in: Innovative Algorithms and Analysis, 2017, Page(s) 79-109
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-49262-9_3

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available